# SDR ABXA9500619

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5911412181
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION HAD BEEN BLENDED OUT OF THE EXTERIOR SURFACE OF THE SKIN ALONG THE LOWER EDGE OF THE FORWARD LOWER CARGO DOOR.  REPAIRED IAW ABX REA D953-11690-MR.
